# SDR DALA2024100209645

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 86,920 hours, 29,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 AFT DOOR WILL NOT ARM. CORRECTIVE ACITON: FOUND MOURING LINE OBSTRUCTING GIRT BAR PROPERLY STORED OPS NML B757 AMM25-66. (4011740)
